# SDR ASAA0892773

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750342
- Condition: Corroded
- Location: Bs 772-775
- Component: Floor Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT CORRODED AROUND NUTPLATES AT STA 772 RBL 3.  CUT OUT DAMAGED AREA OF FLOOR SUPPORT UPPER CAP ONLY.  FABRICATED LOCATED DRILLED AND INSTALLED REF SRM 53-40-05 & 53-40-06 AND ASA EA 5310 02778.
